# SDR CALA2014060991248

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 54,495 hours, 13,247 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG LT BAND LATCH ASSEMBLY WITH A CRACK BETWEEN THE FIRST 2 RIVETS.  REMAINING 6 RIVETS INTACT WITH NO EVIDENCE OF DISTRESS FOUND DURING ACCOMPLISHMENT OF ASSIGNED EC6251-1.  REPLACED NR 1 EN LT BAND LATCH ASSEMBLY IAW AMM 78-31-02-401.
